# SDR 9704319911

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961N
- Make and model: Doug DC-9-31
- Aircraft serial: 47405
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR RETRACTION ACCOMPANIED BY GEAR DOOR OPEN LIGHT.  CREW RECYCLED GEAR WITH SAME RESULTS.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE JACKED AIRCRAFT AND CYCLED GEAR NUMEROUS TIMES.  DISCREPANCY COULD NOT BE DUPLICATED.  REPLACED THE LEFT MAIN GEAR UPLOCK SWITCH AND DOOR SWITCH CANNON PLUGS AS A PRECAUTION, OPERATIONAL CHECK NORMAL.
